# SDR C2XA98CL018

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

EWR - DURING TAXI THE CREW RECEIVED A FIRE INDICATION WITH ALL ASSOCIATED WARNING ON THE RIGHT ENGINE.  MAINTENANCE PERFORMED A DETAILED VISUAL INSPECTION OF THE RIGHT ENGINE AND FOUND NO INDICATION OF A FIRE.  THE FIRE DETECTION SYSTEM CHECKED GOOD IAW ATR 42 JIC 26-12-00.  AIRCRAFT ENGINES WERE CHECKED FOR OPERATION AND LEAKS WITH NO DEFECTS FOUND, DETERMINED FIRE WARNINGS DUE TO HIGH WINDS BLOWING INTO TAIL PIPE OF ENGINES.  AIRCRAFT RELEASED FOR SERVICE.  (M)
